# SDR UALA2009052601499

- Difficulty date: May 25, 2009
- Submitted: May 29, 2009
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 38,154 hours, 10,699 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Failed
- Location: Seat 26b
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEATS 26B 26H 12H MISSING.  RESET AND SECURED EMERGENCY LIGHT CABLE AT 26H, CHECK OK, 12H AND 26B.  NEED SEAT EMERGENCY LIGHT STRIP PCN 585-5228.
